Table of Contents Author Guidelines Submit a Manuscript
Scientific Programming
Volume 22 (2014), Issue 2, Pages 157-171

Scalable Domain Decomposition Preconditioners for Heterogeneous Elliptic Problems

Pierre Jolivet,1,2,3 Frédéric Hecht,2,3 Frédéric Nataf,2,3 and Christophe Prud'homme4

1Laboratoire J. Kuntzmannn, Université J. Fourier, Grenoble Cedex 9, France
2Laboratoire J.-L. Lions, Université P. et M. Curie, Paris, France
3INRIA, ALPINES research team, Rocquencourt, France
4IRMA, Université de Strasbourg, Strasbourg Cedex, France

Copyright © 2014 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pierre Jolivet, Frédéric Hecht, Frédéric Nataf, and Christophe Prud'homme, “Scalable Domain Decomposition Preconditioners for Heterogeneous Elliptic Problems,” Scientific Programming, vol. 22, no. 2, pp. 157-171, 2014. doi:10.3233/SPR-140381